# SDR VNAA202307280002

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 19,273 hours, 17,312 cycles
- System (JASC): 5240 · Service Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INVESTIGATION FOUND CRACK ON PAX DOOR AFT DRAG ANGLE AT APPROX. MID SECTION AND LOWER SECTION.
